You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1987/48/2
Ein metrischer Satz über vollständig gleichverteilte Folgen
Download
PDF
- Ein metrischer Satz über vollständig gleichverteilte Folgen
Article
Original scientific text
Title
Ein metrischer Satz über vollständig gleichverteilte Folgen
Authors
Robert Tichy
1
Affiliations
Wien, Austria
Acta Arithmetica
1987/48/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
197-207
Main language of publication
German
Published
1987
Exact and natural sciences
mathematics